# SDR CA000718011

- Difficulty date: July 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 9,062 hours
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

(CAN) THIS EVENT IS A ETOPS SIGNIFICANT FAILURE & A SIMILAR ONE HAS BEEN RPTED IN A PREVIOUS SDR (2KTSJAN00) AT YYC, ENGINE NR 1 STALL ON INIT POWER UP CAUSING AN ENGINE FAIL BUT NO IND. OF ENGINE DAMAGE. ENGINE RESTARTED, ALL PARAMETERS NORMAL & 2ND TAKEOFF SUCCESSFUL.INSP DONE AS PER MM (BORESCOPE) & NO FAULT FOUND. A/C RT-SRV. PREVIOUS SDR 2KTSJAN00 STILL OPEN.SEE  SDR 2000810013 ECAM NR 1 ENGINE STALL WARNING DURING ENGINE SPOOL UP FOR TAKEOFF ROLL, ABORTED TAKEOFF & RETURNED TO GATE. CENTRALIZING BOLT HEADS AT NR 3, 5 & 6 POS VGV/IGV FOUND HARD RUBBING INTO RUBBING BLOCKS THAT GROVED & OCCASIONALLY JAMMED VGV/IGV IN A IMPROPER POS CAUSING ENGINE TO STALL.
